# SDR AALA201909069013

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,072 hours, 4,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 11C EMERGENCY LIGHT INOPERATIVE (EMERGENCY EXIT).  INSTALLED NEW 11C SIDEWALL EMERGENCY LIGHT SEAT HARNESS CONNECTOR AND OPS TEST IS NORMAL REF.AMM 33-51-00.
